# SDR CA110808006

- Difficulty date: August 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 12,672 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040038101
- Condition: Failed
- Location: Transmission
- Part time: 237 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRANSMISSION HAS BEEN INSPECTED FOR "MAKING METAL", UPON FURTHER INSP THE BEARING, PN 206-040-038-101 SN MB 4790, WAS DEEMED TO BE THE SOURCE. THE BEARING WAS INSTALLED CORRECTLY AS INDICATED, HOWEVER THE BEARING ITSELF WAS ASSEMBLED INCORRECTLY WITH THE INDICATED THRUST SIDE OPPOSITE THE ACTUAL ONE.
